MAUDE Adverse Event Report: TIDI Products LLC Roll Belt; Restraint, Protective

TIDI Products LLC Roll Belt; Restraint, Protective
Model Number 1231Q
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury

Brand Name
Roll Belt
Common Device Name
Restraint, Protective
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50874962
Report Number2182318-2026-00106
Device Sequence Number16117596
Product Code FMQ
UDI-Device Identifier10190676002761
UDI-Public10190676002761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1231Q
Device Catalogue Number1231Q
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown